# SDR TWAA0002403

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND AFT CABIN PRESSURE BULKHEAD DOOR INTERNAL LT LOWER TOP CASTING CRACKED AT LOWER LEG.  REPLACED WITH NEW CASTING PER SERVICE REWORK DRAWING JO60229.
